# SDR USAA2010112292627

- Difficulty date: November 20, 2010
- Submitted: November 22, 2010
- Operation: Air carrier
- Aircraft: N816AW
- Make and model: Airbus A319-132
- Aircraft serial: 1350
- Aircraft time: 35,711 hours, 14,191 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P4010021
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 471 - LAS - EEL - NR 2 FORWARD FLIGHT ATTENDANT FLASHLIGHT INSTALLED IMPROPERLY - BATTERY IS DEAD.  MAINTENANCE REPLACED NR 2 FORWARD FLASHLIGHT BATTERY.
